EconPapers    
Economics at your fingertips  
 

The density of distributions from the Bondesson class

German Bernhart, Jan-Frederik Mai and Steffen Schenk and Matthias Scherer

Journal of Computational Finance

Abstract: ABSTRACT In this paper, we derive an integral representation for the density of distributions from the Bondesson class, a large subclass of positive, infinitely divisible distributions. One striking advantage of this representation is its numerical stability: the oscillating integrand and the infinite integration bounds of the standard Bromwich Laplace inversion integral are circumvented, discretization errors are reduced and truncation errors are eliminated. This significantly enlarges the class of numerically tractable stochastic time transformations. Furthermore, we discuss the pricing of collateralized debt obligations for a large class of portfolio default models.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -the-bondesson-class (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2399882

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2399882